×

zbMATH — the first resource for mathematics

Fibrations of groupoids. (English) Zbl 0194.02202

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Brown, R, Elements of modern topology, (1968), McGraw-Hill Maidenhead · Zbl 0159.52201
[2] Brown, R; Heath, P.R, Coglueing homotopy equivalences, Math. Z., 113, 313-325, (1970) · Zbl 0185.51101
[3] Gray, J.W, Fibred and cofibred categories, (), 21-83 · Zbl 0192.10701
[4] Higgins, P.J, On Grusko’s theorem, J. algebra, 4, 365-372, (1966) · Zbl 0147.26903
[5] Higgins, P.J, Categories and groupoids, (), A fuller versioner of these notes is to be published by · Zbl 1087.20038
[6] Serre, J.P, Cohomologie galoisienne, () · Zbl 0812.12002
[7] Spanier, E.H, Algebraic topology, (1966), McGraw-Hill New York · Zbl 0145.43303
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.